It is currently Sat Aug 19, 2017 12:02 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Mar 17, 2012 10:13 pm 
Offline
New Poster
New Poster

Joined: Sat Mar 17, 2012 9:52 pm
Posts: 1
[font=Arial] [/font]
I am writing in regards to my mother. She has been out of rehab for two weeks now for treatment of years of severe opiate abuse. (Lortab & Fentanyl) She has been on Suboxone ( 8mg/2mg) 3x's/ day for a little over a month and has been doing well until three days ago. She became very nauseated and has thrown up a few times each day. She also has experienced cold sweats and shivering. I know it does appear as if she is using opiates again with the Suboxone, but is there any way that Suboxone can randomly cause this? Of course, she swears up and down that she has not relapsed, but she just took a urine test for her psychiatrist two days ago & I haven't heard how it turned out. Any info or experience from others would sure help. Thank you.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Mar 18, 2012 12:06 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Mon Jun 13, 2011 8:32 pm
Posts: 68
Location: New York
If she were to take any type of opiate while taking the suboxone 3x a day it would have no effect whatsoever, she would not feel the opiate at all and it shouldnt cause any type of side effects. It honestly sounds to me like your mother could just be coming down with something and should see a doctor if it continues.

_________________
♥Amanda♥

*Battles are fought everyday, some you win & some you lose..Addiction is a war & every second you're still alive you're winning that war..*


Top
 Profile  
 
 Post subject:
PostPosted: Sun Mar 18, 2012 1:21 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
The only other thing I can think of - unless she is indeed coming down with the flu - is did she drop her dose in the last couple of days? It could be withdrawals if she did that. But no, suboxone shouldn't all of a sudden do that. Did she add a new medication lately?

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Mar 18, 2012 2:28 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
I dont know if 'fentanyl' stacks in your body the way methadone does, but MY experience the first 3 months or so was somewhat like what your talking/explaining in your thread.

I abused methadone (160-200mg day) the last two years or so of my active adiction, along with other drugs of course. but my suboxone doctor explained to me, that methadone is one of the only drugs that 'stores' up in your body, and that I could experience some mild withdrawl, even on the sub, for up to a few months.

It DIDNT happen every day, but even 2months after I started sub, sometimes Id be at work, and I'd just SWEAT right thru my shirt all of a sudden, and feel cold of course at the same time. It seemed like it went away pretty fast most of the time, if it was close enough to my doseing time, I would go ahead and take my sub and that would help....

like I said, it didnt happen every day, but it did happen, it wasnt my imagination, thats for sure. And I did ask my doctor about it, and he explained it well, I thought.

So, it may be worth looking into, if Fentanyl does indeed store in your system at all, I guess that could be whats goin on

hope I helped!!

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group